Tennessee, 2009Tornado and Hail in Tennessee, February 11, 2009
February 11, 2009 · NWS OHX · 40 events in 27 counties and zones
A strong cold front moved across Middle Tennessee producing several severe thunderstorms that caused wind damage to many locations, produced hail, a funnel cloud, and a tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $830,000
- Crop damage
- None recorded
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved across Middle Tennessee producing several severe thunderstorms that caused wind damage to many locations, produced hail, a funnel cloud, and a tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 11, 3:33 AM CST, 6 hours 34 minutes earlier.
Area forecast discussion, Feb 11, 3:33 AM CST, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
333 AM CST WED FEB 11 2009
.DISCUSSION...
PRESENTLY...SQUALL LINE MOVING QUICKLY INTO LOWER MISSISSIPPI
VALLEY REGION...BUT HAS WEAKENED SINCE LAST NIGHT. 00Z GFS
INITIALIZED BEST WITH SQUALL LINE...FRONTAL POSITION ACROSS
EASTERN TX...AND...LOW PRESSURE CENTERS. THUS LEANED TOWARD
THIS MODEL SOLUTION.
THE SQUALL LINE WILL ENTER THE MID STATE AROUND 15Z...JUST AHEAD
OF MAIN COLD FRONT...WITH STRONG WINDS AHEAD AS WELL AS BEHIND
THE FRONT. IN FACT...IF CLOUDS BREAK DURING THE AFTERNOON...AS IT
LOOKS LIKE THEY WILL...EXPECT MIXING OF THE BOUNDARY LAYER TO
PRODUCE SOME SUSTAINED WINDS AS HIGH AS 30 TO 35 MPH...AND GUSTS
TO OVER 45 MPH. PRE-FRONTAL WINDS WILL BE SIMILARLY GUSTY.
THUS..A WIND ADVISORY WILL CONTINUE TO BE IN EFFECT THROUGH 00Z
THURSDAY.
STRONG GRADIENT WINDS COULD EASILY BLOW DOWN TREE LIMBS...ALONG
WITH SEVERE THUNDERSTORMS THAT ARE POSSIBLE WITH THE SQUALL LINE
DURING THE MORNING AND EARLY AFTERNOON HOURS TODAY. ENVIRONMENT
WILL BE LOW CAPE AND HIGH HELICITY...WHICH MEANS THAT SEVERE
THUNDERSTORMS CERTAINLY REMAIN A POSSIBILITY EVEN THOUGH THIS
SQUALL LINE HAS WEAKENED OVERNIGHT...AND CAN STILL NOT RULE OUT
THE DEVELOPMENT OF AN ISOLATED TORNADO OR TWO AS WELL.
SECONDARY FRONT MOVES IN LATE IN THE DAY AND WILL PROBABLY BE
ACCOMPANIED BY SOME SCATTERED TO BROKEN STRATOCUMULUS.
HOWEVER...DO BELIEVE THIS TO BE A DRY FRONTAL PASSAGE.
EXPECT SOME DRY WEATHER TO TAKE OVER TONIGHT THROUGH FRIDAY..AS
HIGH PRESSURE INFLUENCES BUILD ACROSS THE MID STATE. WITH ANOTHER
LIKELIHOOD FOR RAIN FRIDAY NIGHT INTO SATURDAY...AS YET ANOTHER
LOW PRESSURE AREA MOVES INTO THE MID MISSISSIPPI VALLEY AND OHIO
VALLEY.
TEMPERATURE-WISE...DO NOT EXPECT MUCH TEMPERATURE DROP WITH THE
PASSAGE OF THE COLD FRONT...WITH HIGHS MOST AREAS IN THE 60S
FOR BOTH THURSDAY AND FRIDAY.
OVERALL...EXPECT UPPER FLOW TO REMAIN DISCONNECTED FROM COLD
CANADIAN AIR MASSES IN THE LONG TERM...WHICH MEANS RELATIVELY
MILD WEATHER SHOULD CONTINUE THROUGH MOST...IF NOT ALL...THE
EXTENDED FORECAST PERIOD. THUS CONTINUE TO GO HIGHER THAN GFS
MOS ON BOTH DAYTIME HIGHS AND NIGHTTIME LOWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 65 40 62 36 / 100 10 0 10
CLARKSVILLE 69 38 59 35 / 100 10 0 10
CROSSVILLE 63 38 58 32 / 100 10 0 10
COLUMBIA 67 40 63 36 / 100 0 0 10
LAWRENCEBURG 68 40 64 36 / 100 0 0 10
WAVERLY 68 39 61 36 / 100 10 0 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.
&&
55
Hazardous weather outlook, Feb 11, 4:08 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
408 AM CST WED FEB 11 2009
TNZ005>011-022>034-056>066-075-077>080-093>095-121130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
408 AM CST WED FEB 11 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING THE
POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES TO MIDDLE
TENNESSEE TODAY.
A LINE OF THUNDERSTORMS IS EXPECTED TO APPROACH THE TENNESSEE
RIVER AROUND 9 AM. IT SHOULD REACH THE I 65 CORRIDOR BETWEEN 10
AM AND NOON...AND THE PLATEAU BY 2 PM. DAMAGING STRAIGHT LINE
WINDS WILL BE THE MAIN HAZARD. HOWEVER...FAVORABLE ATMOSPHERIC
WIND SPEEDS AND DIRECTIONS WILL BRING THE POTENTIAL FOR ISOLATED
TORNADOES.
WINDS WILL ALSO BE STRONG BEFORE AND AFTER THE THUNDERSTORMS.
WIND GUSTS OF 45 MPH WILL BE POSSIBLE THROUGH THE DAY. A WIND
ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER AND EMERGENCY MANAGER ACTIVATION WILL LIKELY BE NEEDED TODAY.
13
Event by event
38 thunderstorm wind, 1 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Benton
- When
- February 11, 10:07 AM CST
- Where
- Benton County, 0.69 mi N of Camden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 36.060, -88.100
At the Tennessee National Wildlife Refuge Duck River Unit, a 50 kt wind gust was measured.
Thunderstorm Wind, Hickman
- When
- February 11, 10:53 AM CST
- Where
- Hickman County, 3.63 mi NNW of Pinewood
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.970, -87.500
Several trees were blown down with a couple snapped.
Thunderstorm Wind, Hickman
- When
- February 11, 10:53 AM CST
- Where
- Hickman County, 2.17 mi NE of Pinewood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.940, -87.450
A trained spotter reported a tree blown down.
Thunderstorm Wind, Wayne
- When
- February 11, 11:00 AM CST
- Where
- Wayne County, 0.8 mi SE of Waynesboro
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 35.313, -87.759
The vinyl siding on the law office of Robert Freeman was striped off of the front of his office, and large strips left twisted and hanging in other areas.
Thunderstorm Wind, Wayne
- When
- February 11, 11:00 AM CST
- Where
- Wayne County, 0.86 mi SSE of Collinwood
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 35.169, -87.742
Hughes Hardwood had its massive sliding doors of three dry kilns driven in by the wind, forcing operations in those facilities to shut down until repairs could be made. Large metal sections of the dry kilns'roof were also ripped up and deposited yards away.
Thunderstorm Wind, Wayne
- When
- February 11, 11:00 AM CST
- Where
- Wayne County, Waynesboro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Newspaper
- Coordinates
- 35.320, -87.770
Numerous trees and power lines had fallen down across the county.
Thunderstorm Wind, Dickson
- When
- February 11, 11:03 AM CST
- Where
- Dickson County, 2.07 mi S of Dickson
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.050, -87.380
A 56 KT Gust was measured.
Thunderstorm Wind, Lawrence
- When
- February 11, 11:10 AM CST
- Where
- Lawrence County, 0.56 mi W of Lawrenceburg
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Amateur Radio
- Coordinates
- 35.250, -87.340
A roof was blown of a home with numerous trees down in the vicinity.
Thunderstorm Wind, Lawrence
- When
- February 11, 11:10 AM CST
- Where
- Lawrence County, 1.13 mi W of Gaitherville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -87.390
Trees were down blocking Highway 64.
Thunderstorm Wind, Maury
- When
- February 11, 11:22 AM CST
- Where
- Maury County, 0.89 mi SE of Spring Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 35.740, -86.920
Emergency management officials reported trees down across the area.
Thunderstorm Wind, Maury
- When
- February 11, 11:30 AM CST
- Where
- Maury County, 0.89 mi SE of Spring Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 35.740, -86.920
Trees were blown down in Spring Hill.
Thunderstorm Wind, Dickson
- When
- February 11, 11:30 AM CST
- Where
- Dickson County, Dickson
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 36.080, -87.380
Numerous trees were downed across the county causing over more than 2,000 power outages.
Thunderstorm Wind, Giles
- When
- February 11, 11:45 AM CST
- Where
- Giles County, 0.56 mi W of Pulaski
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- COOP Observer
- Coordinates
- 35.200, -87.030
Trees were blown down across the area.
Thunderstorm Wind, Davidson
- When
- February 11, 11:46 AM CST
- Where
- Davidson County, 1.78 mi NE of Belle Meade
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- COOP Observer
- Coordinates
- 36.120, -86.850
Several trees were blown down on a golf course.
Thunderstorm Wind, Marshall
- When
- February 11, 11:50 AM CST
- Where
- Marshall County, 0.56 mi E of Lewisburg
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Trained Spotter
- Coordinates
- 35.450, -86.790
Trees snapped at I-65 Exit.
Thunderstorm Wind, Williamson
- When
- February 11, 11:52 AM CST
- Where
- Williamson County, 1.82 mi ESE of Douglas
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- COOP Observer
- Coordinates
- 35.860, -86.840
A 52 KT gust was measured.
Thunderstorm Wind, Sumner
- When
- February 11, 12:00 PM CST
- Where
- Sumner County, Gallatin
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 36.400, -86.450
Several power lines down and several homes were damaged.
Thunderstorm Wind, Wilson
- When
- February 11, 12:02 PM CST
- Where
- Wilson County, 1.49 mi SSW of Green Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Employee
- Coordinates
- 36.210, -86.560
Trees down on Green Hills Road and across other portions of the county.
Thunderstorm Wind, Rutherford
- When
- February 11, 12:05 PM CST
- Where
- Rutherford County, 1.49 mi SSE of La Vergne
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Emergency Manager
- Coordinates
- 36.000, -86.570
Several commercial buildings had major roof damage.
Thunderstorm Wind, Trousdale
- When
- February 11, 12:35 PM CST
- Where
- Trousdale County, 0.89 mi SE of Hartsville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- COOP Observer
- Coordinates
- 36.390, -86.160
Several trees were blown down in the area.
Thunderstorm Wind, Bedford
- When
- February 11, 12:40 PM CST
- Where
- Bedford County, 1.12 mi E of Wartrace
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 35.530, -86.330
Minor roof damage to a home was reported. Trees were blown down county wide.
Thunderstorm Wind, Macon
- When
- February 11, 12:40 PM CST
- Where
- Macon County, Lafayette
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Utility Company
- Coordinates
- 36.520, -86.030
Trees were blown down county wide.
Thunderstorm Wind, Smith
- When
- February 11, 12:50 PM CST
- Where
- Smith County, 1.81 mi ESE of Monoville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.290, -85.940
Former National Weather Service Employee reported a barn roof was completely blown off and landed in a field. Newspaper articles also reported numerous trees down, roof damage to buildings including houses and businesses.
Thunderstorm Wind, Cannon
- When
- February 11, 12:55 PM CST
- Where
- Cannon County, 1.32 mi WNW of Ivy Bluff
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.680, -86.070
Thunderstorm Wind, Sumner
- When
- February 11, 12:55 PM CST
- Where
- Sumner County, 1.31 mi ENE of Hendersonville
- Measured
- 62 kt (71 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Broadcast Media
- Coordinates
- 36.290, -86.600
Several trees were blown down along with power lines. Several homes in the area sustained minor damage.
Thunderstorm Wind, Clay
- When
- February 11, 1:10 PM CST
- Where
- Clay County, Celina
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Law Enforcement
- Coordinates
- 36.550, -85.500
Minor roof damage reported to a couple of homes. Trees and power lines were blown down county wide.
Thunderstorm Wind, Jackson
- When
- February 11, 1:10 PM CST
- Where
- Jackson County, 0.69 mi N of Gainesboro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 36.360, -85.650
Trees and power lines down county wide with power out in town.
Thunderstorm Wind, Putnam
- When
- February 11, 1:25 PM CST
- Where
- Putnam County, 1.81 mi WNW of Holladay
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 36.160, -85.560
Trees were blown down and they blocked part of I-40.
Thunderstorm Wind, White
- When
- February 11, 1:30 PM CST
- Where
- White County, Sparta
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 35.930, -85.470
At least 15 trees reported down to E-911 Service. One downed electric line and several phone lines downed were also reported.
Thunderstorm Wind, Putnam
- When
- February 11, 1:30 PM CST
- Where
- Putnam County, Cookeville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 36.170, -85.500
Numerous trees were downed along with several power line poles across the county.
Thunderstorm Wind, Grundy
- When
- February 11, 1:40 PM CST
- Where
- Grundy County, 3.24 mi SSE of Beersheba Spgs
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -85.640
Emergency Management reported numerous trees blown down county wide.
Thunderstorm Wind, Overton
- When
- February 11, 1:40 PM CST
- Where
- Overton County, Livingston
- Measured
- 62 kt (71 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Newspaper
- Coordinates
- 36.380, -85.320
Numerous trees and power lines were downed. In the Allons area, a storage building was picked up and blown into a neighboring field.
Thunderstorm Wind, Pickett
- When
- February 11, 1:50 PM CST
- Where
- Pickett County, Byrdstown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.570, -85.130
Numerous trees were blown down in the area.
Thunderstorm Wind, Cumberland
- When
- February 11, 2:00 PM CST
- Where
- Cumberland County, Crossville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 35.950, -85.030
Numerous trees and power lines were blown down across the county.
Hail, Cumberland
- When
- February 11, 2:00 PM CST
- Where
- Cumberland County, Fairfield Glade
- Measured
- 0.75 in hail
- Reported by
- Newspaper
- Coordinates
- 36.000, -84.880
Penny size hail was reported.
Tornado, Fentress
- When
- February 11, 2:03 PM CST to 2:04 PM CST
- Where
- Fentress County, 2.6 mi SW of Camp Ground to 2.2 mi WSW of Camp Ground
- Rating
- EF1
- Path length
- 0.52 mi
- Path width
- 75 yd
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 36.153, -85.083
The initial touchdown was near the intersection of Little Hurricane Trail and Highway 62. The damage path from the tornado continued for approximately 1/2 of a mile to the northeast.| |Dozen of pine trees, and a few hardwood trees, were snapped or uprooted. One residence had a small portion of roof peeled back. Two trees fell on automobiles and another fell on and heavily damaged an outbuilding.
Thunderstorm Wind, Fentress
- When
- February 11, 2:05 PM CST
- Where
- Fentress County, 2.15 mi SSE of Jamestown Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.320, -84.940
Tree was down along Bunker Hill Road near Gatewood Ford Road.
Thunderstorm Wind, Fentress
- When
- February 11, 2:15 PM CST
- Where
- Fentress County, 1.81 mi WNW of Camp Ground
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 36.190, -85.080
Emergency Management reported several trees down across the county.
Thunderstorm Wind, Fentress
- When
- February 11, 2:15 PM CST
- Where
- Fentress County, 1.81 mi WNW of Camp Ground
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 36.190, -85.080
Thirty to fifty trees were downed off Highway 62 Little Hurricane Trail. Man was pinned in car by tree and transported to hospital. Condition of man unkown.
Thunderstorm Wind, Fentress
- When
- February 11, 2:25 PM CST
- Where
- Fentress County, 2.17 mi SE of Highland Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Public
- Coordinates
- 36.230, -85.040
Significant damage to an abandoned car wash in Clarkrange. Roof was detached. Power lines were also downed along Highway 62.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in West Virginia, February 11, 20091 death · $905,000 · 74 kt wind · 55 events
- High Wind in Ohio, February 11, 20091 death · 2 injured · 66 kt wind · 32 events
- Damaging Winds and High Wind in Ohio, February 11 to 12, 20091 injured · $17 million · 68 kt wind · 38 events
- Extreme Cold in Wisconsin, February 11, 20091 death · 1 event
- Damaging Winds and High Wind in Kentucky, February 11, 2009$726,000 · 62 kt wind · 53 events
- Damaging Winds and High Wind in Pennsylvania, February 11 to 12, 2009$2.1 million · 80 kt wind · 28 events
- Tornado and Hail in Louisiana, February 11, 2009$553,000 · EF1 · 19 events
- High Wind in Kentucky, February 11, 2009$1.4 million · 63 kt wind · 22 events
- High Wind in Illinois, February 11, 2009$3.0 million · 52 kt wind · 3 events
- Damaging Winds and High Wind in Ohio, February 11 to 12, 2009$1.2 million · 61 kt wind · 17 events
- Damaging Winds and High Wind in West Virginia, February 11 to 12, 2009$1.0 million · 54 kt wind · 15 events
- Damaging Winds and High Wind in Kentucky, February 11, 2009$119,000 · 65 kt wind · 54 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 154958, 154850, 154962, 155003, 155009, 155013, 154965, 154851, 154852, 154854, 154855, 155113, 154856, 154857, 154858, 154966, 155103, 154860, 154861, 154862, 154863, 154864, 154865, 154867, 154868, 154869, 154870, 154871, 155017, 155109, 154955, 155119, 154968, 154970, 155122, 155133, 154976, 154977, 154979, 154981.